Open Access
2014 Traveling Wave Solutions of the Kadomtsev-Petviashvili-Benjamin-Bona-Mahony Equation
Zhengyong Ouyang
Abstr. Appl. Anal. 2014(SI66): 1-9 (2014). DOI: 10.1155/2014/943167


We use bifurcation method of dynamical systems to study exact traveling wave solutions of a nonlinear evolution equation. We obtain exact explicit expressions of bell-shaped solitary wave solutions involving more free parameters, and some existing results are corrected and improved. Also, we get some new exact periodic wave solutions in parameter forms of the Jacobian elliptic function. Further, we find that the bell-shaped waves are limits of the periodic waves in some sense. The results imply that we can deduce bell-shaped waves from periodic waves for some nonlinear evolution equations.


Download Citation

Zhengyong Ouyang. "Traveling Wave Solutions of the Kadomtsev-Petviashvili-Benjamin-Bona-Mahony Equation." Abstr. Appl. Anal. 2014 (SI66) 1 - 9, 2014.


Published: 2014
First available in Project Euclid: 27 February 2015

zbMATH: 07023365
MathSciNet: MR3226242
Digital Object Identifier: 10.1155/2014/943167

Rights: Copyright © 2014 Hindawi

Vol.2014 • No. SI66 • 2014
Back to Top